# SDR ABXA2023041151

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 96,197 hours, 35,517 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AUTO SPEED BRAKE APPEARED ON EICAS AND AUTO SPD BRK LIGHT ILLUMINATED ON OVERHEAD PANEL. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE AUTO SPEEDBRAKE SYSTEM IAW MEL 27-62-1A. MAINTENANCE PROCEDURES COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
